Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 35, NWS Indianapolis, IN

May 21, 2014Montgomery County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 21, 2014, 3:00 PM EDT for Montgomery County, Indiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2014, 3:00 PM EDT (19:00 UTC)
Expired
May 21, 2014, 3:45 PM EDT
In force
45 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Montgomery County, IN

The radar

The Indianapolis radar (KIND), 58 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 1:52 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 806 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
806 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WUUS53 KIND 211900
SVRIND
INC107-211945-
/O.NEW.KIND.SV.W.0035.140521T1900Z-140521T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
300 PM EDT WED MAY 21 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 345 PM EDT

* AT 256 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  CRAWFORDSVILLE...AND MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CRAWFORDSVILLE AND NEW ROSS.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 31 AND 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4006 8669 3988 8669 4010 8697 4015 8693
TIME...MOT...LOC 1900Z 292DEG 14KT 4010 8688

HAIL...1.00IN
WIND...60MPH

$$

PUMA
2 follow-up statements
127 
WWUS53 KIND 211923
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
323 PM EDT WED MAY 21 2014

INC107-211945-
/O.CON.KIND.SV.W.0035.000000T0000Z-140521T1945Z/
MONTGOMERY IN-
323 PM EDT WED MAY 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MONTGOMERY COUNTY UNTIL 345 PM EDT...

AT 319 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CRAWFORDSVILLE...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NEW ROSS.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 38 AND 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4009 8678 4006 8669 3992 8669 3989 8670
      4002 8686 4010 8680 4010 8679
TIME...MOT...LOC 1923Z 296DEG 21KT 4006 8675

HAIL...1.00IN
WIND...60MPH

$$

LEE/PUMA
662 
WWUS53 KIND 211937
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
337 PM EDT WED MAY 21 2014

INC107-211947-
/O.EXP.KIND.SV.W.0035.000000T0000Z-140521T1945Z/
MONTGOMERY IN-
337 PM EDT WED MAY 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONTGOMERY COUNTY
WILL EXPIRE AT 345 PM EDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. NOTE THAT A SEPARATE SEVERE THUNDERSTORM WARNING REMAINS IN 
EFFECT FOR THE SOUTHWESTERN PORTION OF MONTGOMERY COUNTY.

LAT...LON 4009 8678 4006 8669 3992 8669 3989 8670
      4002 8686 4010 8680 4010 8679
TIME...MOT...LOC 1937Z 296DEG 21KT 4002 8665

$$

LEE/PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 12:51 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 21, 12:51 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1251 PM EDT WED MAY 21 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 325 AM EDT WED MAY 21 2014

SCATTERED SHOWERS AND SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY
AND THIS EVENING AS A COLD FRONT SLIDES ACROSS CENTRAL INDIANA.
TEMPS WILL DECREASE A BIT DURING THE SHORT TERM PERIOD IN THE WAKE
OF COLD FRONT...BUT CONDITIONS WILL BE DRY THROUGH NEXT TUESDAY
WITH HIGH PRESSURE OVER THE AREA. THE NEXT CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL BE NEXT TUESDAY NIGHT/WEDNESDAY WHEN THE NEXT
UPPER LOW AND VORT MAX ENTER THE REGION.

&&

.NEAR TERM /REST OF TODAY/...

ISSUED AT 950 AM EDT WED MAY 21 2014

FORECAST IS PRETTY MUCH ON TRACK. LOWERED POPS THIS MORNING ACROSS
THE SOUTHWEST FORECAST AREA SINCE THUNDERSTORMS SHOULD BE CLOSER TO
THE BOUNDARY ACROSS NORTHERN INDIANA. LEFT POPS ALONE THIS
AFTERNOON. STORM PREDICTION CENTER STILL INDICATES A RISK FOR SEVERE
STORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

LEFT TEMPERATURES ALONE FOR NOW AND WILL SEE IF CONVECTION OR CLOUDS
FROM CONVECTION REQUIRE A CHANGE LATER THIS AFTERNOON.

PREVIOUS DISCUSSION FOLLOWS...

THE MAIN FOCUS OF THE NEAR TERM IS THE THREAT FOR SEVERE WEATHER.
SPC CONTINUES TO KEEP ALL OF CENTRAL INDIANA UNDER A SLIGHT RISK
FOR DAY 1.

RIDGE ALOFT WILL BREAK DOWN AS UPPER LEVEL LOW ENTERS THE GREAT
LAKES REGION TODAY. MEANWHILE...A COLD FRONT AT THE SURFACE WILL
TRACK ACROSS CENTRAL INDIANA...TRIGGERING SHOWERS AND
THUNDERSTORMS ALONG AND AHEAD OF IT. MLCAPES REMAIN IMPRESSIVE
ACROSS THE FORECAST AREA IN THE 2000 TO 3000 J/KG RANGE. MID LEVEL
LAPSE RATES WILL APPROACH THE 7C MARK BY THIS EVENING. THIS MEANS
THE SOUTH/SOUTHEASTERN PORTIONS OF FORECAST AREA WILL HAVE HIGHEST
THREAT FOR SEVERE DEVELOPMENT WITH BEST INSTABILITY OF THE DAY.
LARGE HAIL WILL BE A HUGE THREAT. IN ADDITION...STRONG WESTERLY SPEED
SHEAR WILL BE CONDUCIVE TO DAMAGING WINDS. HIGHLIGHTED THE
SOUTHEAST QUADRANT OF FORECAST AREA BY CARRYING LIKELY POPS DURING
THIS AFTERNOON AND EVENING. LATEST MODELS HAVE COLD FRONT ENTERING
THE NORTHWESTERN COUNTIES AROUND WED 18Z AND ARE TRENDING TOWARD A
VERY SLOW PROGRESSION OF THE FRONT THROUGH THE DAY.

TEMPS...TRENDED SLIGHTLY ABOVE GUIDANCE FOR TODAY. WARM
SOUTHWESTERLY FLOW AHEAD OF COLD FRONT SHOULD RESULT IN HIGH TEMPS
TOPPING OFF IN THE LOW TO MID 80S.

CURRENTLY...TEMPS ACROSS THE AREA ARE GENERALLY IN THE UPPER 70S
WITH DEWPOINTS IN THE UPPER 50S/LOW 60S. WINDS ARE SOUTHWESTERLY
AT 5 TO 10 MPH AND GUSTING TO 18 MPH.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...

ISSUED AT 325 AM EDT WED MAY 21 2014

HELD ONTO WIDESPREAD PRECIP CHANCES UP TO THU 06Z ACROSS MOST OF
FORECAST AREA DUE TO THE SLOW PROGRESSION OF COLD FRONT AND
LINGERING MOISTURE/ISENTROPIC LIFT. ANTICIPATE QUICK CLEARING
AFTER THAT AND THEN A DRY FORECAST THROUGH THE REMAINDER OF SHORT
TERM PERIOD AS HIGH PRESSURE BUILDS BACK INTO THE REGION.

STUCK CLOSE TO GUIDANCE IN REGARD TO TEMPS FOR DURATION OF SHORT
TERM PERIOD. TEMPS BECOME CLOSER TO NORMAL IN WAKE OF
AFOREMENTIONED COLD FRONT...AND MODELS SEEM TO BE PICKING UP ON
THE TRANSITION WELL. HIGHS WILL GENERALLY BE IN THE LOW 70S OVER
THE NORTHERN COUNTIES...TO MID TO UPPER 70S ACROSS THE SOUTHERN
COUNTIES. OVERNIGHT LOWS WILL DIP BACK INTO THE 50S.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
ISSUED AT 237 PM EDT TUE MAY 20 2014

MAIN FOCUS ON THE EXTENDED WILL BE ON TEMPERATURES AS MEMORIAL
DAY WEEKEND IS LOOKING VERY PROMISING FOR OUTDOOR ACTIVITIES
ACROSS CENTRAL INDIANA.

THE MOST CONSISTENT ECMWF AND ECMWF ENSEMBLE MEANS ALONG WITH THE
00Z GFS START THE EXTENDED OFF WITH BROAD SURFACE HIGH PRESSURE
ACROSS THE GREAT LAKES AND OHIO VALLEY AND A SHARP UPPER RIDGE
ACROSS THE MISSISSIPPI VALLEY. THE SURFACE HIGH WILL SHIFT EAST TO
THE APPALACHIANS SATURDAY NIGHT AND TO THE EASTERN SEABOARD SUNDAY.
THIS WILL ALLOW FOR A MODEST SOUTHERLY FLOW OF WARMER AIR INTO THE
THE OHIO VALLEY THROUGH NEXT WEEK.

EXPECT THE WEEKEND TO BE DRY WITH A FEW THUNDERSTORMS POSSIBLE EARLY
NEXT WEEK WITH LOW LEVEL MOISTURE INCREASING AND IMPULSES ROUNDING
THE BASE OF AN UPSTREAM UPPER LOW ACROSS THE CENTRAL PLAINS. FOR
NOW...WILL KEEP MEMORIAL DAY DRY AND GO WITH SMALL THUNDERSTORM
CHANCES BY TUESDAY.

REGIONAL ALLBLEND TEMPERATURES LOOK REASONABLE GIVEN THE SOUTHERLY
FLOW AND UPPER RIDGE PATTERN WITH AFTERNOON HIGHS STARTING OFF NEAR
NORMAL IN THE 70S ON SATURDAY AND CLIMBING TO THE MID 80S BY MONDAY.

&&

.AVIATION /DISCUSSION FOR THE 211800Z TAFS/...

ISSUED AT 1234 PM EDT WED MAY 21 2014

MAINLY VFR CONDITIONS EXPECTED THIS FORECAST PERIOD...HOWEVER
BRIEF MVFR OR IFR CONDITIONS WILL BE POSSIBLE WITH ANY TSRA
DEVELOPMENT LATE THIS AFTERNOON.

SURFACE AND RADAR ANALYSIS REVEALS A SURFACE BOUNDARY JUST NORTH
OF LAF AND MIE...AND SCT RWS AND TSRAS WERE DEVELOPING ALONG THE
BOUNDARY. HRRR SUGGESTS FURTHER CONVECTIVE DEVELOPMENT THIS
AFTERNOON WITH SOUTHWARD PROPAGATION ACROSS THE TAF SITES THROUGH
THE AFTERNOON. GIVEN THE FAVORABLE CONVECTIVE INSTABILITY HAVE
INCLUDED A TEMPO PERIOD FOR TSRA DURING THE LATE AFTERNOON EARLY
EVE AT THE TAF SITES.

HIGH DEW POINTS ARE EXPECTED TO LINGER THROUGH THE OVERNIGHT. THIS
COMBINED WITH RECENT RAIN AND LIGHT WINDS MAY RESULT IN SOME MVFR
FOG LATE TONIGHT. ANY FOG DEVELOPMENT WILL QUICKLY DISSIPATE AFTER
14Z THURSDAY AS DAYTIME HEATING RESUMES.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...TDUD
NEAR TERM...TDUD/50
SHORT TERM...TDUD
LONG TERM....MK
AVIATION...JP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 10:08 AM EDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1008 AM EDT WED MAY 21 2014

INZ021-028>031-035>042-044>049-052>057-061>065-221415-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
1008 AM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS.

TIMING: THUNDERSTORMS ARE POSSIBLE ANY TIME TODAY INTO THIS
EVENING. THE BEST CHANCES FOR SEVERE STORMS WILL BE 200 PM TO
1000 PM.

DISCUSSION: SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND
AHEAD OF A COLD FRONT TODAY THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ043-051-060-067>072-221415-
VERMILLION-VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
JENNINGS-
1008 AM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS.

TIMING: THUNDERSTORMS ARE POSSIBLE ANY TIME THIS AFTERNOON INTO
TONIGHT. THE BEST CHANCES FOR SEVERE STORMS WILL BE 300 PM TO 1100
PM.

DISCUSSION: SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND
AHEAD OF A COLD FRONT THIS AFTERNOON THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, May 21, 2:21 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             CLINTON                 39.66N  87.40W
05/21/2014  E1.00 INCH       PARKE              IN   COUNTY OFFICIAL

            REPORTED JUST SOUTH OF FRANKFORT AIRPORT.

&&

LEE
Local storm report, May 21, 2:22 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             FRANKFORT               40.28N  86.51W
05/21/2014  E1.00 INCH       CLINTON            IN   TRAINED SPOTTER

            WIND GUSTS UP TO 50 MPH ALSO REPORTED.

&&

LEE
Local storm report, May 21, 2:24 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
224 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             FRANKFORT               40.28N  86.51W
05/21/2014  E1.00 INCH       CLINTON            IN   COUNTY OFFICIAL

            REPORTED JUST SOUTH OF FRANKFORT AIRPORT.

&&

CORRECTED COUNTY/STATE...LOCATION

LEE
Local storm report, May 21, 2:32 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
232 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             8 N LEBANON             40.17N  86.47W
05/21/2014  E1.50 INCH       BOONE              IN   AMATEUR RADIO

            REPORTED NEAR CR 200 E AND 850 N.

&&

LEE
Local storm report, May 21, 2:45 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
245 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             5 NE LEBANON            40.10N  86.41W
05/21/2014  E1.75 INCH       BOONE              IN   AMATEUR RADIO

            CR 375 E AND SR 47.

&&

LEE
Local storm report, May 21, 2:57 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             6 E LEBANON             40.05N  86.36W
05/21/2014  E0.70 INCH       BOONE              IN   AMATEUR RADIO

            CR 350 N AND 600 E.

&&

LEE

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 1:32 PM EDTSevere Thunderstorm WarningINDClinton, Tippecanoe43 min
May 21, 2:05 PM EDTTornado WarningINDClinton25 min
May 21, 2:21 PM EDTSevere Thunderstorm WarningINDBoone, Clinton24 min
May 21, 2:38 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton37 min
May 21, 3:10 PM EDTSevere Thunderstorm WarningINDBoone35 min
May 21, 3:11 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan34 min
May 21, 3:14 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Marion31 min
May 21, 3:18 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion42 min
May 21, 3:40 PM EDTSevere Thunderstorm WarningINDBoone50 min
May 21, 3:47 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Marion43 min
May 21, 3:57 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam33 min
May 21, 4:05 PM EDTSevere Thunderstorm WarningINDHancock, Marion, Shelby25 min
May 21, 4:11 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion49 min
May 21, 4:23 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion22 min
May 21, 4:32 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby28 min
May 21, 4:39 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren21 min
May 21, 4:40 PM EDTSevere Thunderstorm WarningINDPutnam20 min
May 21, 4:46 PM EDTFlash Flood WarningINDHancock, Johnson, Marion, Shelby3 hr
May 21, 4:46 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke29 min
May 21, 4:56 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren19 min
May 21, 4:58 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam47 min
May 21, 4:58 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby32 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan29 min
May 21, 5:13 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam32 min
May 21, 5:15 PM EDTSevere Thunderstorm WarningINDFountain, Parke30 min
May 21, 5:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Rush, Shelby30 min
May 21, 5:32 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Morgan43 min
May 21, 5:40 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam35 min
May 21, 5:42 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke33 min
May 21, 5:45 PM EDTFlash Flood WarningINDBoone, Hamilton, Hendricks, Marion4 hr
May 21, 5:59 PM EDTSevere Thunderstorm WarningINDDecatur16 min
May 21, 5:59 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur31 min
May 21, 6:12 PM EDTSevere Thunderstorm WarningINDHendricks33 min
May 21, 6:15 PM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion4 hr
May 21, 6:17 PM EDTSevere Thunderstorm WarningINDBartholomew, Johnson, Shelby28 min
May 21, 6:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings30 min
May 21, 7:45 PM EDTSevere Thunderstorm WarningINDJackson, Jennings30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.